On certain symmetric strong distributions, two-point Padé approximation and related quadratures

  1. Díaz-Mendoza, C. 1
  2. González-Vera, P. 1
  3. Jiménez Paiz, M. 1
  4. Orive, R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Applied Numerical Mathematics

ISSN: 0168-9274

Year of publication: 2009

Volume: 59

Issue: 8

Pages: 2002-2014

Type: Article

Export: RIS
DOI: 10.1016/j.apnum.2009.03.003 SCOPUS: 2-s2.0-67349201083 GOOGLE SCHOLAR
Data source: Scopus